MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING

NOVA BIOMEDICAL CORP. STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Model Number 1.86
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was escalated to the nova connectivity support team and r&d.After troubleshooting the transmission problems, an issue with the customer's network settings was identified and resolved.The meter system was performing as intended.Technical support confirmed that all their meters were connecting and transferring results properly after the changes were made.No further action is recommended at this time.Nova biomedical will continue to monitor for this or similar events.
 
Event or Problem Description
Customer is reporting that they're seeing delays in results being sent from thier nova statstrip 1.86 connectivity meters to their qml middleware.Although there were no direct allegations of delays in treatment due to this issue, the potential for such delays exists for issues of this nature.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
PRESCRIPTION USE BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Manufacturer (Section D)
NOVA BIOMEDICAL CORP.
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORPORATION
165 lexington rd
billerica 01821
Manufacturer Contact
patrick sinclair
39 manning rd
billerica, MA 01821
9784393676
MDR Report Key24316751
Report Number1219029-2026-00012
Device Sequence Number5650243
Product Code PZI
UDI-Device Identifier00385480547901
UDI-Public00385480547901
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.86
Device Catalogue Number54790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown